# SDR SWIA200616212

- Difficulty date: February 5, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,105 hours, 6,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER TAKEOFF WHEN SELECTING FLAPS FROM 20 DEG TO 8 DEG.  RERIGGED LEFT BPSU IAW AMM 27-53-00-830-801, OPERATIONAL CHECK GOOD.
